Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 131, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 9, 2011, 8:58 PM CDT for Marshall County, Nemaha County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 8:58 PM CDT (01:58 UTC)
- Expired
- Jun 9, 2011, 9:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Marshall County, KS, Nemaha County, KS
The radar
The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2854 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
120 WUUS53 KTOP 100158 SVRTOP KSC117-131-100230- /O.NEW.KTOP.SV.W.0131.110610T0158Z-110610T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 858 PM CDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MARSHALL COUNTY IN NORTHEAST KANSAS... NORTHWESTERN NEMAHA COUNTY IN NORTHEAST KANSAS... * UNTIL 930 PM CDT * AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTH OF CENTRALIA...OR 4 MILES SOUTHWEST OF SENECA...MOVING NORTHEAST AT 50 MPH. A SECOND SEVERE STORM WAS LOCATED 7 MILES SOUTH OF SUMMERFIELD...ALSO MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... SENECA... ONEIDA... BERN... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3967 9611 3988 9650 4001 9639 4000 9579 TIME...MOT...LOC 0158Z 227DEG 42KT 3980 9608 WIND...HAIL 60MPH 1.25IN $$
2 follow-up statements
748 WWUS53 KTOP 100218 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 918 PM CDT THU JUN 9 2011 KSC117-131-100230- /O.CON.KTOP.SV.W.0131.000000T0000Z-110610T0230Z/ NEMAHA-MARSHALL- 918 PM CDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHEASTERN MARSHALL AND NORTHERN NEMAHA COUNTIES... AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF BERN...OR 12 MILES NORTHWEST OF SENECA... MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS IN NORTHWESTERN NEMAHA AND NORTHEAST MARSHALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3982 9596 3993 9633 4001 9630 4000 9579 TIME...MOT...LOC 0217Z 233DEG 32KT 4001 9613 WIND...HAIL 60MPH 1.25IN $$
966 WWUS53 KTOP 100228 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 928 PM CDT THU JUN 9 2011 KSC117-131-100238- /O.EXP.KTOP.SV.W.0131.000000T0000Z-110610T0230Z/ NEMAHA-MARSHALL- 928 PM CDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL AND NORTHERN NEMAHA COUNTIES WILL EXPIRE AT 930 PM CDT... AT 928 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA... THUS THE WARNING WILL EXPIRE AT 930 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3982 9596 3993 9633 4001 9630 4000 9579 TIME...MOT...LOC 0228Z 244DEG 28KT 4001 9603 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:35 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 9, 6:35 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 635 PM CDT THU JUN 9 2011 ...UPDATE TO AVIATION... .DISCUSSION... WARM AND UNSTABLE AIR MASS HAS SPREAD ACROSS MUCH OF EASTERN KANSAS THIS AFTERNOON WIT TEMPERATURES IN THE LOW 90S AND DEWPOINTS AROUND THE 70 DEGREE MARK. A FRONTAL BOUNDARY REMAINS ACROSS THE NORTHERN COUNTIES...AT 20Z FROM GENERALLY THE SALINA AREA NORTHEAST TOWARD ST JOSEPH MO. SURFACE LOW / TROF HAS NOSED INTO THE SALINA AREA. SURFACE WINDS ALONG AND NORTH OF THE WARM FRONT REMAIN EASTERLY WITH AREAS TO THE SOUTH A GUSTY SOUTH. STRONG UPPER WAVE NOTED ON WV IMAGERY MOVING INTO CTRL KS ATTM...AND IS EXPECTED TO INITIATE STORMS OVER THE NEXT HOUR OR SO ACROSS CTRL KS AS IT INTERACTS WITH THE SURFACE BOUNDARY. AS STORMS PROPAGATE EASTWARD...AIR MASS INSTABILITY AND STRONG LAPSE RATES ARE ADDITIONALLY FAVORABLE FOR LARGE DESTRUCTIVE HAIL. AREAS TO THE NORTH ALSO HAVE PRECIPITABLE WATER OF 1.5 INCHES OR HIGHER AND LOCALLY HEAVY RAINFALL ALSO A THREAT. FRONT PUSHES THROUGH MUCH OF THE AREA BY THE LATE EVENING HOURS AND THE FRONT HANGS UP ACROSS THE FAR SOUTHERN COUNTIES. NEXT SHORTWAVE WAVE AND ASSOCIATED LOW LEVEL JET IMPINGE ON THE BOUNDARY OVER WEST CENTRAL KANSAS IN THE OVERNIGHT HOURS AND VEERS OVER EASTERN KANSAS THROUGH THE DAY ON FRIDAY. SO AFTER A BRIEF LULL IN THE EARLY MORNING HOURS...EXPECT ANOTHER ROUND OF SHOWERS AND STORMS ON FRIDAY...ALTHOUGH THE SEVERE THREAT IS SHIFTED SOUTH AND EAST ACROSS THE FORECAST AREA. 67 (FRIDAY NIGHT THROUGH SUNDAY) ADDITIONAL RAINFALL IS EXPECTED OVER THE WEEKEND ALONG WITH THE POTENTIAL OF HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLOODING ALONG WITH ELEVATED LEVELS IN RIVERS AND STREAMS. THE COLD FRONT IS EXPECTED TO TRACK INTO EAST CENTRAL KANSAS FRIDAY NIGHT PROVIDING A FOCUS FOR ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS NEAR THE FRONT. SURFACE HIGH PRESSURE WILL BUILD SOUTH OVER THE CENTRAL PLAINS BEHIND THE FRONT WHICH WILL REINFORCE BAROCLINICITY OVER SOUTHERN KANSAS. FORECAST MODELS CONTINUE TO PROG THIS FRONT LIFTING NORTH AS A WARM FRONT SATURDAY NIGHT INTO SUNDAY. AN UPPER TROUGH IS EXPECTED TO DEEPEN ACROSS THE WESTERN UNITED STATES PRODUCING HEIGHT FALLS ALOFT IN THE HIGH PLAINS. SURFACE LOW PRESSURE WILL DEVELOP IN WESTERN KANSAS WITH THE PRESSURE GRADIENT STRENGTHENING OVER THE CENTRAL PLAINS. MOISTURE TRANSPORT AIDED BY AN INCREASING LOW LEVEL JET INTERACTING WITH THIS FRONTAL BOUNDARY WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. SUFFICIENT LIFT ALONG WITH A MOIST AIRMASS WITH PRECIPITABLE WATER VALUES OVER AN INCH SUPPORT A RISK FOR LOCALLY HEAVY RAIN NEAR STRONGER THUNDERSTORMS. SHEAR AND THERMAL PROFILES ALSO RAISE A CONCERN FOR MARGINALLY SEVERE THUNDERSTORMS DURING THIS TIME FRAME. ANGLE SUNDAY NIGHT THROUGH THURSDAY...SURFACE BOUNDARY MOVES NORTH SUNDAY NIGHT INTO MONDAY. THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY SUNDAY NIGHT INTO MONDAY AFTERNOON...BUT WITH A SIGNIFICANT DRY COLUMN MOVING NORTH WITH THE WAA...SHOULD SEE AN END TO MOST OF THE CONVECTION BY LATE MONDAY NIGHT. BOUNDARY REMAINS STATIONARY OVER THE CWA OR SLIGHTLY NORTH ALONG THE KANSAS NEBRASKA BORDER MONDAY INTO TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY AND NORTH OF IT INTO NEBRASKA AS AS OPEN H5 WAVE MOVES INTO THE INTER-MOUNTAIN WEST. SURFACE LOW OVER THE WESTERN HIGH PLAINS BEGINS TO MOVE NORTHEAST TUESDAY MORNING IN RESPONSE TO THE UPPER WAVE MOVING ONTO THE PLAINS. THIS IS EXPECTED TO PUSH THE BOUNDARY FURTHER NORTH...AND SHOULD KEEP US DRY TUESDAY INTO TUESDAY NIGHT OR MOST OF THE AREA. ANY CHANCE FOR POPS WOULD REMAIN MAINLY ALONG THE KS/NE BORDER AND NEAR THE SURFACE LOW OVER THE FAR WESTERN COUNTIES. BY WEDNESDAY AFTERNOON...BOUNDARY MOVES OVER THE CWA AS NORTHERN TIER WAVES PUSHES IT SOUTH. HOWEVER...BOUNDARY ESSENTIALLY BECOMES WASHED OUT. WITH SEVERAL SMALL IMPULSES EMBEDDED IN THE FLOW BUT NO SIGNIFICANT UPPER LEVEL SUPPORT...KEPT ONLY SLIGHT CHANCE POPS IN FOR WEDNESDAY THROUGH THURSDAY. TEMPERATURES LOOK TO BE A LITTLE WARMER THAN MOS INDICATES WITH 23C TO 26C 850 MB TEMPS INDICATED IN THE MODELS. OPTED TO BUMP TEMPS UP INTO THE 90'S FOR TUESDAY WITH MOSTLY CLEAR SKIES...BUT BROUGHT TEMPS BACK INTO THE UPPER 80'S FOR WEDNESDAY AS SURFACE BOUNDARY MOVES BACK OVER THE AREA. BYRNE && .AVIATION... VFR EXPECTED OUTSIDE OF ANY CONVECTION THROUGH 09Z. THEREAFTER EXPECT BOUNDARY TO MOVE THROUGH MHK AND BRING IN MVFR CIGS AND VSBYS...THEN TOP AND FOE BY 10 OR 11Z. ADDED TEMPO GROUP FOR TSRA THIS EVENING WITH HIGHEST THREAT THROUGH 04Z FRI. MVFR CIGS TO CONTINUE THROUGH 17Z THEN BECOME VFR. ALSO COULD SEE MORE TSRA IN THE AFTERNOON AT TOP AND FOE. 53 && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 3:34 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 334 PM CDT THU JUN 9 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-102045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 334 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THE MAIN HAZARDS FROM STORMS ACROSS THE AREA TODAY ARE ISOLATED TORNADOES AND LARGE DAMAGING HAIL...WITH DAMAGING WINDS AND HEAVY RAINFALL ALSO A CONCERN AS THE STORMS PASS. THERE IS AN INCREASED ISOLATED TORNADO RISK GENERALLY FROM ABILENE TO HIAWATHA...ALONG AN EAST WEST FRONTAL BOUNDARY THERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE TO THE SOUTH AND EAST OF THE KANSAS TURNPIKE FRIDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY NIGHT INTO SUNDAY. HEAVY RAIN WILL BE POSSIBLE BRINGING THE POTENTIAL OF LOCALIZED FLOODING ALONG WITH RISES IN AREA RIVERS AND CREEKS. SOME THUNDERSTORMS COULD ALSO BE STRONG TO SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 9, 8:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL ONAGA 39.49N 96.17W
06/09/2011 E1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
&&
MRCSpecial weather statement, Jun 9, 8:33 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
833 PM CDT THU JUN 9 2011
KSZ054-058-100200-
COFFEY-LYON-
833 PM CDT THU JUN 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LYON AND COFFEY
COUNTIES...
THROUGH 900 PM CDT...AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE
EAST AT 35 MPH ACROSS PORTIONS OF SOUTHEASTERN LYON AND COFFEY
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
SHOWERS AND THUNDERSTORMS ARE CAPABLE OF PRODUCING STRONG WINDS IN
EXCESS OF 50 MPH.
WINDS AT THE EMPORIA AIRPORT GUSTED TO 55 MPH.
SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE LEBO...JOHN REDMOND RESERVOIR...BURLINGTON...NEW
STRAWN...BETO JUNCTION...LE ROY AND WAVERLY. MOTORISTS ALONG
INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 156 COULD ALSO BE
AFFECTED.
A TORNADO WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3804 9596 3817 9597 3818 9622 3843 9623
3844 9559 3843 9551 3804 9552
TIME...MOT...LOC 0132Z 263DEG 32KT 3814 9589Local storm report, Jun 9, 8:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
836 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL ONAGA 39.49N 96.17W
06/09/2011 E1.75 INCH POTTAWATOMIE KS CO-OP OBSERVER
&&
MRCLocal storm report, Jun 9, 8:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
837 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 1 E ONAGA 39.49N 96.15W
06/09/2011 E1.75 INCH POTTAWATOMIE KS EMERGENCY MNGR
&&
JWLocal storm report, Jun 9, 8:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
846 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL 2 W CORNING 39.66N 96.06W
06/09/2011 E1.00 INCH NEMAHA KS TRAINED SPOTTER
&&
JWLocal storm report, Jun 9, 8:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
856 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 5 S SUMMERFIELD 39.91N 96.35W
06/09/2011 E0.75 INCH MARSHALL KS PUBLIC
&&
MRCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:30 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 26 min |
| Jun 9, 7:41 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 34 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 39 min |
| Jun 9, 8:15 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie, Riley | 45 min |
| Jun 9, 8:22 PM CDT | Special Weather Statement | TOP | Shawnee | 23 min |
| Jun 9, 8:25 PM CDT | Special Weather Statement | TOP | Coffey | 35 min |
| Jun 9, 8:33 PM CDT | Special Weather Statement | TOP | Coffey | 27 min |
| Jun 9, 8:42 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 18 min |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 61 min |
| Jun 9, 8:49 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Lyon | 41 min |
| Jun 9, 9:33 PM CDT | Special Weather Statement | TOP | Anderson, Coffey | 27 min |
| Jun 9, 10:20 PM CDT | High Wind Warning | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 3 hr |
| Jun 10, 3:58 AM CDT | Special Weather Statement | TOP | Dickinson, Geary | 32 min |
| Jun 10, 4:49 AM CDT | Special Weather Statement | TOP | Clay | 26 min |
| Jun 10, 5:21 AM CDT | Special Weather Statement | TOP | Riley | 24 min |
| Jun 10, 5:46 AM CDT | Special Weather Statement | TOP | Pottawatomie | 29 min |
| Jun 10, 6:39 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.